# SDR SWAA2024101635965

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242XF CENTER AREA OF PANEL IS SOFT.<[01] AFT FLOOR PANEL 242XF WITH CENTER AREA OF PANEL BEING SOFT WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.A.1 DUE TO AMOUNT OF DAMAGE.;[02] VERIFIED CORRECTIVE ACTION 1.
